# SDR 04FDEA03066

- Difficulty date: November 9, 2004
- Submitted: November 11, 2004
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 30,530 hours, 6,792 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO, LONGERON FOUND DENT AT RT STA 1547,  LONGERON 13.  SMOOTHENED PER SRM 51-00-00 VOLUME I, PAGES 1 AND 2. HFEC INSPECTION CARRIED OUT PER DAC NDT SPM REV. 11, CHAPTER 06.10.01.001, NO CRACK FOUND.
